LETTER

Systemic Toxicity Following the Use of 1% Ropivacaine for Pediatric Penile Nerve Block

Nadia Najafi, Francis Veyckemans, Christine Du Maine, Anne van de Velde, Antoine de Backer, Kim Vanderlinden, Jan Poelaert
Regional Anesthesia and Pain Medicine 2016, 41 (4): 549-50
27315186
No abstract text is available yet for this article.

Full Text Links

Find Full Text Links for this Article

Discussion

You are not logged in. Sign Up or Log In to join the discussion.

Related Papers

Remove bar
Read by QxMD icon Read
27315186
×

Save your favorite articles in one place with a free QxMD account.

×

Search Tips

Use Boolean operators: AND/OR

diabetic AND foot
diabetes OR diabetic

Exclude a word using the 'minus' sign

Virchow -triad

Use Parentheses

water AND (cup OR glass)

Add an asterisk (*) at end of a word to include word stems

Neuro* will search for Neurology, Neuroscientist, Neurological, and so on

Use quotes to search for an exact phrase

"primary prevention of cancer"
(heart or cardiac or cardio*) AND arrest -"American Heart Association"